MathSciNet Relay Station
MathSciNet bibliographic data
MR2670510 37F10 (37F20)
Bonifant, Araceli; Kiwi, Jan; Milnor, John Errata for "Cubic polynomial maps with periodic critical orbit, Part II: escape regions'' [MR2600536]. Conform. Geom. Dyn. 14 (2010), 190–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement